# SDR QR9R2024032500002

- Difficulty date: March 25, 2024
- Submitted: March 25, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723339704
- Aircraft time: 3,767 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19267YA02
- Part serial: 9328
- Condition: Failed
- Location: Main
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT'S PFD FAILED IN FLIGHT. REMOVED AND REPLACED SMD 45; MOC OK IAW AMM 31-61-00, 4-1.
